# SDR P5CA0401041

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 13,047 hours, 2,316 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3910
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE TIRE HAS LOOSE TREAD BELT.  REPLACED TIRE PER MM 32-45-02, COMPLIED WITH TIRE TREAD LOSS INSPECTION PER MM 05-51-34.
